SVRA

10:30am

10:55am

11:20am

Hawk Performance Endurance Series

Official Schedule

U.S. Vintage Grand Prix

Watkins Glen International, Watkins Glen, NY September 6-10, 2017

Full Track Configuration – 3.4 miles

SVRA SVRA Sprint Race Series 9/3/17

<u>Tuesday, September 5</u> Early Registration (2pm to 5pm)		Friday, September 8 (cont.)				
	No Track Acces		3:45pm	Groups 3, 4	Qualifying 2	
Wednesday, S	September 6		4:10pm	Group 2	Qualifying 2	
7:00am—5:00	pm Registration		4:35pm	Groups 10. 12a,	IGT Qualifying 2	
7:00am—12:30	0pm Paddock Access	Times –	5:00pm	TA2	Qualifying 20min	
	Please see test da	y schedule	5:20pm	End of on track a	activities	
12:00pm Test Day Driver's Mtg (Victory Circle)			Downto	own Festival Old Course I	Re-Enactment Schedule	
10:00am 5:00	10:00am 5:00pm Tech.Inspection (Garage 1&2)				or Old Course Re-enactment	
1:00pm—-5:00	Opm TEST DAY/DO	P/TOP Sessions		Re-enactment Cars Leave		
	Thursday, September 7			Re-enactment Cars Arrive		
7:00am—5:00j	pm Registration			Re-enactment Cars Retur		
7:00am8:00a		-Gate 3 (crossover)	<u> </u>			
	7:00am5:00pm Paddock AccessGATE 2 (Tunnel)			Saturday, September 9 7:30am—3:00pm Registration		
7:30am5:00pm Tech. Inspection				7:30am9:30am Tech. Inspection (Log Books by Appt)		
8:00am12:00	0 noon TEST DAY/ DO	OP/TOP Sessions	8:00am	Group 1	Feature Race 1	
12:00—1:00pn	n LUNCH BREAK (12:15-1	2:45 Jaguar Pro Laps	8:25am	Groups 9,11	Feature Race 1**	
12:10pm						
(Smalley's Gar	rage reenactment AND enduro i	neeting to follow)		9:00am10:00am Hawk Performance Classic/Vintage Enduro (Groups. 1, 2, 3, 4, 5a, 6a, 8, 12b) 1 pit stop 60 min		
1:00pm	Group 1	Practice				
1:25pm	Groups 5, 7	Practice	10:05am	FJr	Feature Race 1	
1:50pm	Group 6	Practice	10:30am	Groups 10, 12a,		
2:15pm	Groups 9, 11	Practice	10:55am	TA2	Feature Race 75"	
2:40pm	FJr	Practice	12:10pm-			
3:05pm	Groups 10, 12a, IGT	Practice	12:10 -12:			
3:30pm	Groups 8, 12b	Practice	12:40-1:20		v Touring Laps	
3:55pm	Groups 3, 4	Practice	1:20-1:30	Harley Bike To	ouring	
4:20pm	Group 2	Practice	1:30pm	Group 6	Feature Race 1	
4:45pm	TA/TA3/TA4	Testing 40 min	1:55pm	Groups 5, 7	Feature Race 1**	
5:25pm	TA2	Practice 30 min	2:20pm	Group 2	Feature Race 1	
5:55pm	End of on track activities		2:45pm	Groups 3, 4	Feature Race 1**	
5:00pm	OLD COURSE RE-ENAC	CTMENT	3:10pm	Groups 8, 12b	Feature Race 1**	
- A	APPLICATIONS MUST BE TU	RNED INTO TECH	3:40pm-5:	3:40pm-5:10pm Hawk Performance Historic Enduro		
			(Groups 5	5b, 6b, 7, 9, 10, 11, 12a, IC	GT) 2 pit stops 90 min.	
5:00pm-8:30pr	m International Motor Racin	a Research Center	5:15pm	TA	Qualifying 20min	
3.00pm-0.30pm	(Tours and Refreshments		5:40pm	TA3/TA4	Qualifying 20min	
Eniden Conte	•	sponsored by 5 (141)	6:00pm	End of on track	activities	
Friday, September 8 7:00am4:00pm Registration			5:00pm	SVRA VINTAGE G	RAND PRIX EVENT PARTY	
7:00am—11:4:		1		September 10		
8:00am	Groups 8, 12b	Qualifying 1		12 noon Registration		
8:25am	Groups 10, 12a, IGT	Qualifying 1	8:00am	Group 9	Feature Race 2	
8:50am	Groups 9, 11	Qualifying 1	8:25am	Group 1	Feature Race 2	
9:05am	Cars Leave Track for Histor		8:50am	Group 11	Feature Race 2	
9.03aiii	Re-enactment at Smalley's		9:15am	Groups 3, 4	Feature Race 2**	
0.15	•		9:40am	Group 2	Feature Race 2	
9:15am	Group 1	Qualifying 1	10:05am	FJr	Feature Race 2	
9:40am	Group 2	Qualifying 1	10:30am	Group 6	Dick Mooney Memorial Race	
10:00am	Old Course Participant Lis		11:00am	TA/TA3/TA4	Feature Race 75"	
	Pick up packets for entry a	it Tech by 11:45am	12:15pm-	1:15pm LUNCH BREA	AK	
10:05am	Groups 3, 4	Qualifying 1		- 12:45pm Jaguar Pro Lap		
10.30am	Group 6	Qualifying 1	12.45	1 15 WOLG	•	

11:45am	TA/TA3/TA4	Practice 30 min			
12:15pm—1:15pm	LUNCH BREAK				
12:30 - (Original Race Course Driver Reenacment Mtg at VC)					
12:15pm - 12:45pm	Jaguar Pro Laps				
12:45pm – 1:15pm	WGI Tour De Marq	jues Rides			

Qualifying 1

Qualifying 1

Qualifying 1

Group 6

Groups 5, 7

		1
1:15pm	Groups 9, 11	Qualifying 2
1:40pm	Group 1	Qualifying 2
2:05pm	FJr	Qualifying 2
2:30pm	Groups 8, 12b	Qualifying 2
2:55pm	Group 6	Qualifying 2
3:20pm	Groups 5, 7	Qualifying 2

End of on track activites ENDURO GROUP SPLITS - 5a (BSR,CSR, FM), 5b (ASR, GT, CM) 6a (AS, BP, TA) 6b (AP)

THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

Pre-Race Ceremonies

Governor's Cup All German Marque Race

Feature Race

Joel Finn Cup Race**

Feature Race

Feature Race 2

Feature Race 2**

Collier Cup

Groups 5, 7

IGT

Groups 8, 12b

Groups 10, 12a

** Denotes Possible Split Starts

12:45pm – 1:15pm WGI Sponsor Laps

1:00pm

1:15pm

1:40pm

2:05pm

2:30pm

2:55pm 3:25pm

3:50pm